AIMS Mathematics, 2019, 4(3): 527-533. doi: 10.3934/math.2019.3.527

Research article

Export file:


  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text


  • Citation Only
  • Citation and Abstract

$\mathcal{A}$-valued norm parallelism in Hilbert $\mathcal{A}$-modules

Department of Mathematics, Mashhad Branch, Islamic Azad University, Mashhad 91735, Iran

We define the concept of $\mathcal{A}$-valued norm parallelism in a Hilbert $\mathcal{A}$-module, and then we investigate some properties of this notion and present some characterizations of $\mathcal{A}$-valued norm parallelism in a Hilbert $\mathcal{A}$-module. We also show that if $X$ and $Y$ are two inner product $\mathcal{A}$-modules and $T:X \to Y $ is a linear map such that $|Tx|=|x|$, then $T$ preserves $\mathcal{A}$-valued norm parallelism in both directions.
  Article Metrics
Download full text in PDF

Export Citation

Article outline

Copyright © AIMS Press All Rights Reserved